Dimension of convex hyperspaces : nonmetric case
Compositio Mathematica, Volume 50 (1983) no. 1, pp. 95-108.
@article{CM_1983__50_1_95_0,
     author = {Van de Vel, M.},
     title = {Dimension of convex hyperspaces : nonmetric case},
     journal = {Compositio Mathematica},
     pages = {95--108},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {1},
     year = {1983},
     mrnumber = {719070},
     zbl = {0574.54036},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__50_1_95_0/}
}
TY  - JOUR
AU  - Van de Vel, M.
TI  - Dimension of convex hyperspaces : nonmetric case
JO  - Compositio Mathematica
PY  - 1983
SP  - 95
EP  - 108
VL  - 50
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__50_1_95_0/
LA  - en
ID  - CM_1983__50_1_95_0
ER  - 
%0 Journal Article
%A Van de Vel, M.
%T Dimension of convex hyperspaces : nonmetric case
%J Compositio Mathematica
%D 1983
%P 95-108
%V 50
%N 1
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1983__50_1_95_0/
%G en
%F CM_1983__50_1_95_0
Van de Vel, M. Dimension of convex hyperspaces : nonmetric case. Compositio Mathematica, Volume 50 (1983) no. 1, pp. 95-108. http://www.numdam.org/item/CM_1983__50_1_95_0/

[1] J. Eckhoff: Der Satz von Radon in konvexen Produktstrukturen II. Monatsh. für Math. 73 (1969) 7-30. | MR | Zbl

[2] R.E. Jamison: A General Theory of Convexity. Dissertation, University of Washington, Seattle, Washington, 1974.

[3] J.D. Lawson: The relation of breadth and co-dimension in topological semilattices. Duke Math. J. 37 (2) (1970) 207-212. | MR | Zbl

[4] J.D. Lawson: The relation of breadth and co-dimension in topological semilattices II. Duke Math. J. 38 (3) (1971) 555-559. | MR | Zbl

[5] J. ≫Van Mill and M. Van De Vel: Subbases, convex sets, and hyperspaces. Pacific J. Math. 92 (2) (1981) 385-402. | MR | Zbl

[6] J. Van Mill and M. Van De Vel: Equality of the Lebesgue and the inductive dimension functions for compact spaces with a uniform convexity. Coll. Math., to appear. | MR | Zbl

[7] M. Van De Vel: Pseudo-boundaries and pseudo-interiors for topological convexities. Diss. Math. 210 (1983) 1-72. | MR | Zbl

[8] M. Van De Vel: Finite dimensional convex structures I: general results. Top Appl. 14 (1982) 201-225. | MR | Zbl

[9] M. Van De Vel: Finite dimensional convex structures II: the invariants. Top. Appl. 16 (1983) 81-105. | MR | Zbl

[10] M. Van De Vel: A selection theorem for topological convex structures, to appear. | MR | Zbl

[11] M. Van De Vel: On the rank of a topological convexity. Fund. Math. 119, to appear. | MR | Zbl

[12] M. Van De Vel: Dimension of convex hyperspaces. Fund. Math., to appear. | MR | Zbl